| Model Number |
ZMB00 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
07/09/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.Note: the device was manufactured at the (b)(4) which has been closed.All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
The surgery center reported that an intraocular lens (iol) was explanted in a secondary surgical procedure from the patient's right eye (od) as the lens was the wrong size.A replacement lens of the same model, but lower diopter (11.5) was used.No additional information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.
Additional Manufacturer Narrative
Additional information: additional information received indicated that both eyes were 20/25 best corrected visual acuity (bcva) post operation visit.Reportedly, the patient is doing fine.Section d10.Device available for evaluation? yes; returned to manufacturer on: 8/10/2020 section h3.Device returned to manufacturer? yes.Device evaluation: the complaint lens was received inside a specimen cup at the manufacturing site.A johnson and johnson shipping guide and a shipping label were received as well.Visual inspection under magnification revealed that the lens was received cut in half (only one lens half received), which is consistent with a lens that was handled during explant.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing record review: the manufacturing process record was evaluated, and no deviation was found during process related to the complaint issue reported.The product was manufactured and released according to specifications.A search in complaint system revealed that no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision has been submitted.